Order Article Reprints
Journal: Axioms, 2025
Volume: 14
Number: 657
Article:
Certain Novel Best Proximity Theorems with Applications to Complex Function Theory and Integral Equations
Authors:
by
Moosa Gabeleh
Link:
https://www.mdpi.com/2075-1680/14/9/657
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.